# SDR AALA202106289010

- Difficulty date: June 25, 2021
- Submitted: July 9, 2021
- Operation: Air carrier
- Aircraft: N789AN
- Make and model: Boeing 777223
- Aircraft serial: 30252
- Aircraft time: 79,837 hours, 10,285 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Part number: 339910041
- Part serial: 3A92822
- Condition: Defective
- Location: Pneumatic Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AIR INTERRUPTED BACK TO HNL ON ACCOUNT OF ENGINE BLEED STATUS MESSAGE. FLIGHT WAS NOT OVERWEIGHT FOR LANDING AND NO EMERGENCY DECLARED.  LEFT ENGINE BLEED OFF, STARTED WITH STATUS MESSAGE LEFT HIGH PRESSURE SHUT OFF VALVE THEN ENGINE INDICATING AND CREW ALERTING SYSTEM LEFT BLEED OFF.   REPLACED LEFT HAND HIGH PRESSURE FAN AIR CONTROLLER.
